# SDR 2006UALA01763

- Difficulty date: September 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 30,976 hours, 3,833 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS RT OVERWING FAIRING 2 AFT ASSY'S INOP.  REPLACED CHARGER.  CHECKS NORMAL.
